# SDR VNAA2016100200001

- Difficulty date: October 2, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 30,727 hours, 30,762 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN’S TRIM SWITCH INOPERATIVE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAIN’S PITCH TRIM SWITCH AND PERFORMED CHECKS IAW AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
